Alert archive / Mississippi / River Flood Warnings in 2024
River Flood Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 9, 2024, 9:22 AM CST for George County, Greene County, Jackson County, Mississippi. It took effect at Mar 11, 2024, 10:00 AM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2024, 9:22 AM CST (15:22 UTC)
- In effect from
- Mar 11, 2024, 10:00 AM CDT
- Expired
- Mar 17, 2024, 9:28 AM CDT
- In force
- 6 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pascagoula River at Merrill (MRRM6).
- Action stage
- 12.5 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
379
WGUS44 KMOB 091522
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
922 AM CST Sat Mar 9 2024
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Pascagoula At Merrill affecting Jackson, George and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-101530-
/O.NEW.KMOB.FL.W.0027.240311T1500Z-000000T0000Z/
/MRRM6.1.ER.240311T1500Z.240313T1200Z.000000T0000Z.NO/
922 AM CST Sat Mar 9 2024
...FLOOD WARNING IN EFFECT FROM MONDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From Monday morning until further notice.
* IMPACTS...At 18.0 feet, some roads west of the river become
flooded. At 18.5 feet, water covers roads at Smith's Fish Camp in
Southern George County. At 20.0 feet, water covers the main road
at Plum Bluff in southern George County. At 22.0 feet, flood
Stage. Water approaches homes in west Merrill.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Saturday the stage was 16.2 feet.
- Forecast...The river is expected to rise above flood stage
late Monday morning and will continue rising to 23.0 feet
Wednesday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$17 follow-up statements
666
WGUS84 KMOB 100113 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
713 PM CST Sat Mar 9 2024
...The Flood Warning continues for the following river in
Mississippi...
Pascagoula At Merrill affecting Greene, George and Jackson
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-110115-
/O.CON.KMOB.FL.W.0027.240311T1500Z-000000T0000Z/
/MRRM6.1.ER.240311T1500Z.240313T1200Z.000000T0000Z.NO/
713 PM CST Sat Mar 9 2024
...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From Monday morning until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
At 23.5 feet, water is under homes in Plum Bluff Estates. Streets
of Merrill flood.
* ADDITIONAL DETAILS...
- At 6:15 PM CST Saturday the stage was 18.2 feet.
- Forecast...The river is expected to rise above flood stage
late Monday morning and continue rising to 23.0 feet
Wednesday morning. Additional rises are possible thereafter.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$284
WGUS84 KMOB 100126
FLSMOB
Flood Statement
National Weather Service Mobile AL
726 PM CST Sat Mar 9 2024
...The Flood Warning is extended for the following river in
Mississippi...
Pascagoula At Merrill affecting Greene, George and Jackson
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-110130-
/O.EXT.KMOB.FL.W.0027.240311T1600Z-000000T0000Z/
/MRRM6.1.ER.240311T1600Z.240313T0600Z.000000T0000Z.NO/
726 PM CST Sat Mar 9 2024
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From Monday morning until further notice.
* IMPACTS...At 22.0 feet, flood Stage. Water approaches homes in
west Merrill.
At 23.5 feet, water is under homes in Plum Bluff Estates. Streets
of Merrill flood.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Saturday the stage was 18.3 feet.
- Forecast...The river is expected to rise above flood stage
late Monday morning and continue rising to a crest of 23.0
feet early Wednesday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$778
WGUS84 KMOB 101527
FLSMOB
Flood Statement
National Weather Service Mobile AL
1027 AM CDT Sun Mar 10 2024
...The Flood Warning is extended for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Jackson, George and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-111530-
/O.EXT.KMOB.FL.W.0027.240312T0400Z-000000T0000Z/
/MRRM6.1.ER.240312T0400Z.240313T1200Z.000000T0000Z.NO/
1027 AM CDT Sun Mar 10 2024
...FLOOD WARNING NOW IN EFFECT FROM MONDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From Monday evening until further notice.
* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff
in southern George County. At 22.0 feet, flood Stage. Water
approaches homes in west Merrill. At 23.5 feet, water is under
homes in Plum Bluff Estates. Streets of Merrill flood.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Sunday the stage was 19.9 feet.
- Forecast...The river is expected to rise above flood stage
late Monday evening and continue rising to a crest of 23.0
feet Wednesday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$183
WGUS84 KMOB 110135
FLSMOB
Flood Statement
National Weather Service Mobile AL
835 PM CDT Sun Mar 10 2024
...The Flood Warning is extended for the following river in
Mississippi...
Pascagoula At Merrill affecting Greene, George and Jackson
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-120145-
/O.EXT.KMOB.FL.W.0027.240313T0000Z-000000T0000Z/
/MRRM6.1.ER.240313T0000Z.240315T0600Z.000000T0000Z.NO/
835 PM CDT Sun Mar 10 2024
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From Tuesday evening until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
At 23.5 feet, water is under homes in Plum Bluff Estates. Streets
of Merrill flood.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Sunday the stage was 20.7 feet.
- Forecast...The river is expected to rise above flood stage
Tuesday evening and continue rising to 23.0 feet early Friday
morning. Additional rises are possible thereafter.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$264
WGUS84 KMOB 111500
FLSMOB
Flood Statement
National Weather Service Mobile AL
1000 AM CDT Mon Mar 11 2024
...The Flood Warning is extended for the following rivers in
Mississippi...
Pascagoula At Merrill affecting George, Jackson and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-121500-
/O.EXT.KMOB.FL.W.0027.240312T1200Z-000000T0000Z/
/MRRM6.1.ER.240312T1200Z.240315T0600Z.000000T0000Z.NO/
1000 AM CDT Mon Mar 11 2024
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From Tuesday morning until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill. At 23.5 feet, water is under homes in Plum Bluff
Estates. Streets of Merrill flood.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Monday the stage was 21.5 feet.
- Forecast...The river is expected to rise above flood stage
Tuesday morning and will continue rising to a crest of 23.0
feet early Friday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$309
WGUS84 KMOB 120142
FLSMOB
Flood Statement
National Weather Service Mobile AL
842 PM CDT Mon Mar 11 2024
...The Flood Warning is extended for the following river in
Mississippi...
Pascagoula At Merrill affecting Jackson, George and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-130145-
/O.EXT.KMOB.FL.W.0027.240312T0600Z-000000T0000Z/
/MRRM6.1.ER.240312T0600Z.240315T1200Z.000000T0000Z.NO/
842 PM CDT Mon Mar 11 2024
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...From late tonight until further notice.
* IMPACTS...At 22.0 feet, flood Stage. Water approaches homes in
west Merrill.
At 23.5 feet, water is under homes in Plum Bluff Estates. Streets
of Merrill flood.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Monday the stage was 21.9 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight and continue rising to a crest of
23.0 feet Friday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$199
WGUS84 KMOB 121519
FLSMOB
Flood Statement
National Weather Service Mobile AL
1019 AM CDT Tue Mar 12 2024
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, Jackson and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-131530-
/O.CON.KMOB.FL.W.0027.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.240312T0445Z.240315T1200Z.000000T0000Z.NO/
1019 AM CDT Tue Mar 12 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Pascagoula at Merrill.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, flood Stage. Water approaches homes in
west Merrill.
At 23.5 feet, water is under homes in Plum Bluff Estates. Streets
of Merrill flood.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Tuesday the stage was 22.2 feet.
- Forecast...The river is expected to rise to a crest of 23.0
feet Friday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$325
WGUS84 KMOB 130132
FLSMOB
Flood Statement
National Weather Service Mobile AL
832 PM CDT Tue Mar 12 2024
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting George, Jackson and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-140145-
/O.CON.KMOB.FL.W.0027.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.240312T0445Z.240315T1200Z.000000T0000Z.NO/
832 PM CDT Tue Mar 12 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Pascagoula at Merrill.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill. At 23.5 feet, water is under homes in Plum Bluff
Estates. Streets of Merrill flood.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Tuesday the stage was 22.4 feet.
- Forecast...The river is expected to continue rising to a
crest of 23.0 feet Friday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$231
WGUS84 KMOB 131556
FLSMOB
Flood Statement
National Weather Service Mobile AL
1056 AM CDT Wed Mar 13 2024
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Jackson, George and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-141600-
/O.CON.KMOB.FL.W.0027.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.240312T0445Z.240315T0600Z.000000T0000Z.NO/
1056 AM CDT Wed Mar 13 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Pascagoula at Merrill.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill. At 23.5 feet, water is under homes in Plum Bluff
Estates. Streets of Merrill flood.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Wednesday the stage was 22.4 feet.
- Forecast...The river is expected to rise to a crest of 23.0
feet early Friday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$327
WGUS84 KMOB 140127
FLSMOB
Flood Statement
National Weather Service Mobile AL
827 PM CDT Wed Mar 13 2024
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, George and Jackson
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-150130-
/O.CON.KMOB.FL.W.0027.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.240312T0445Z.240315T1200Z.000000T0000Z.NO/
827 PM CDT Wed Mar 13 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Pascagoula at Merrill.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill. At 23.5 feet, water is under homes in Plum Bluff
Estates. Streets of Merrill flood.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Wednesday the stage was 22.4 feet.
- Forecast...The river is expected to continue rising to a
crest of 23.0 feet Friday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$132
WGUS84 KMOB 141512
FLSMOB
Flood Statement
National Weather Service Mobile AL
1012 AM CDT Thu Mar 14 2024
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting George, Greene and Jackson
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-151515-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-240316T0900Z/
/MRRM6.1.ER.240312T0445Z.240313T1245Z.240316T0300Z.NO/
1012 AM CDT Thu Mar 14 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Pascagoula at Merrill.
* WHEN...Until early Saturday morning.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Thursday the stage was 22.4 feet.
- Forecast...The river is expected to fall below flood stage
late Friday evening and continue falling to 14.7 feet Tuesday
morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$787
WGUS84 KMOB 150217
FLSMOB
Flood Statement
National Weather Service Mobile AL
917 PM CDT Thu Mar 14 2024
...The Flood Warning is extended for the following river in
Mississippi...
Pascagoula At Merrill affecting Jackson, George and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-160230-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-240316T1200Z/
/MRRM6.1.ER.240312T0445Z.240313T1245Z.240316T0600Z.NO/
917 PM CDT Thu Mar 14 2024
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Pascagoula at Merrill.
* WHEN...Until Saturday morning.
* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west
Merrill. At 23.5 feet, water is under homes in Plum Bluff Estates.
Streets of Merrill flood.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday the stage was 22.3 feet.
- Forecast...The river is expected to fall below flood stage
early Saturday morning and continue falling to 14.3 feet
Tuesday evening.
- Flood stage is 22 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
BB763
WGUS84 KMOB 151509
FLSMOB
Flood Statement
National Weather Service Mobile AL
1009 AM CDT Fri Mar 15 2024
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Greene, George and Jackson
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-161200-
/O.CON.KMOB.FL.W.0027.000000T0000Z-240316T1200Z/
/MRRM6.1.ER.240312T0445Z.240313T1245Z.240316T0600Z.NO/
1009 AM CDT Fri Mar 15 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...Until Saturday morning.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Friday the stage was 22.2 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 19.1 feet
Wednesday morning.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$515
WGUS84 KMOB 160411
FLSMOB
Flood Statement
National Weather Service Mobile AL
1111 PM CDT Fri Mar 15 2024
...The Flood Warning is extended for the following river in
Mississippi...
Pascagoula At Merrill affecting Jackson, George and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
&&
MSC039-041-059-170415-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-240317T0600Z/
/MRRM6.1.ER.240312T0445Z.240313T1245Z.240317T0000Z.NO/
1111 PM CDT Fri Mar 15 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Pascagoula at Merrill.
* WHEN...Until early Sunday morning.
* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west
Merrill. At 23.5 feet, water is under homes in Plum Bluff Estates.
Streets of Merrill flood.
* ADDITIONAL DETAILS...
- At 10:15 PM CDT Friday the stage was 22.1 feet.
- Forecast...The river is expected to rise to a crest of 22.1
feet just after midnight tonight. It will then fall below
flood stage tomorrow evening.
- Flood stage is 22 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
BB939
WGUS84 KMOB 161506
FLSMOB
Flood Statement
National Weather Service Mobile AL
1006 AM CDT Sat Mar 16 2024
...The Flood Warning is extended for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Jackson, Greene and George
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-059-171515-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.240312T0445Z.240319T1800Z.000000T0000Z.NO/
1006 AM CDT Sat Mar 16 2024
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Saturday the stage was 21.8 feet.
- Forecast...The river is expected to rise above flood stage
early Monday afternoon and continue rising to a crest of 22.5
feet early Tuesday afternoon.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$696
WGUS84 KMOB 170135
FLSMOB
Flood Statement
National Weather Service Mobile AL
835 PM CDT Sat Mar 16 2024
...The Flood Warning continues for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Jackson, George and Greene
Counties.
For the Pascagoula River...including Merrill...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-059-180145-
/O.CON.KMOB.FL.W.0027.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.240312T0445Z.240320T0000Z.000000T0000Z.NO/
835 PM CDT Sat Mar 16 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pascagoula at Merrill.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in
west Merrill.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 21.6 feet.
- Forecast...The river is expected to rise above flood stage
Monday evening and continue rising to a crest of 22.5 feet
Tuesday evening.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
JP952
WGUS84 KMOB 171428
FLSMOB
Flood Statement
National Weather Service Mobile AL
928 AM CDT Sun Mar 17 2024
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Pascagoula At Merrill affecting Jackson, Greene and George
Counties.
MSC039-041-059-171530-
/O.CAN.KMOB.FL.W.0027.000000T0000Z-240317T1428Z/
/MRRM6.1.ER.240312T0445Z.240313T1930Z.240316T0630Z.NO/
928 AM CDT Sun Mar 17 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Pascagoula At Merrill.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Sunday the stage was 21.3 feet.
- Forecast...The river is expected to fall to 16.7 feet Friday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:51 AM CST, 3 hours 31 minutes earlier.
Area forecast discussion, Mar 9, 5:51 AM CST, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Mobile AL 551 AM CST Sat Mar 9 2024 ...New AVIATION, NEAR TERM, LONG TERM, MARINE... .AVIATION... (12Z TAFs) Issued at 542 AM CST Sat Mar 9 2024 Primary a ceiling forecast over the next 24 hours. Prevailing LIFR/IFR conditions were noted across the forecast area at 11z in the wake of a cold front passing through the area. Ceilings will gradually lift to MVFR levels around noon today, followed by VFR conditions for most areas late in the afternoon. Northwesterly winds in the wake of the front will range from 6 to 12 knots. /22 && .NEAR TERM... (Now through Sunday) Issued at 542 AM CST Sat Mar 9 2024 Lingering showers with a few embedded thunderstorms across the far southeastern portion of our forecast area ahead of cold front will move out of the area by mid morning. Dry weather will follow through the remainder of the near term as zonal flow aloft return in the wake of the upper trough. This will also usher in cooler temps over the weekend. A High rip current risk will persist through midnight tonight, followed by a Moderate risk late tonight through Sunday afternoon. High temperatures today will be near to around 5 degrees above normal, ranging from 67 to 72 degrees northwest of I-65, and from 72 to 77 degrees to the southeast. Low temperatures tonight will be around normal, ranging from 41 to 46 degrees northwest of I-65, and from 46 to 51 degrees to the southeast. High temperatures Sunday will be 3 to 8 degrees below normal, ranging from 62 to 67 degrees. /22 && .LONG TERM... (Sunday Night through Friday) Issued at 542 AM CST Sat Mar 9 2024 The area briefly dries out as a surface high builds into the Southeast early in the work week. The surface high gradually slides into the western Atlantic late Tuesday into Wednesday, allowing onshore to redevelop over the local area. We will have two chilly nights before milder conditions return for the remainder of the week. Low temperatures will plunge into the mid to upper 30s across inland counties Sunday night into Monday morning and again Monday night into Tuesday morning. Patchy frost is possible, but not likely, north of the Highway 84 corridor in the pre-dawn hours on Tuesday morning. Moisture slowly rebounds as we head toward the middle part of the week. Can't rule out isolated rain showers on Wednesday (mainly across the southern part of the area), but the bulk of the rain remains over the Gulf as a boundary slowly drifts north toward our coast. Coverage of the showers and storms increases as we roll through the day on Thursday as a warm front moves near/inland along the coastline. The bulk of the storms associated with an approaching cold front won't impact our area until late in the week (Friday into Saturday timeframe). 07/mb && .MARINE... Issued at 542 AM CST Sat Mar 9 2024 Small craft will need to exercise caution at times over the weekend as a light to moderate westerly to northwesterly flow today shifts northerly tonight and increase to be moderate to occasionally strong. This offshore flow gradually diminishing Sunday into Monday, and then shifts easterly to southeasterly Monday afternoon through midweek. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 47 66 44 67 43 71 52 / 10 0 0 0 0 0 0 10 Pensacola 74 49 65 47 66 47 69 56 / 20 0 0 0 0 0 0 10 Destin 74 52 67 48 66 50 69 58 / 40 0 0 0 0 0 0 10 Evergreen 73 44 65 39 68 38 73 47 / 10 0 0 0 0 0 0 0 Waynesboro 69 42 64 39 67 38 71 47 / 0 0 0 0 0 0 0 0 Camden 69 42 61 37 65 36 70 45 / 0 0 0 0 0 0 0 0 Crestview 76 46 67 40 68 39 73 49 / 30 0 0 0 0 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through this evening for ALZ265-266. FL...High Rip Current Risk through this evening for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Local storm report, Mar 9, 4:08 AM CST, 5 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
408 AM CST Sat Mar 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Hail Bellview 30.52N 87.31W
03/09/2024 E1.00 inch Escambia FL Public
Several reports of at least quarter size
hail in the Bellview community. Pictures and
reports via social media.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:44 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 21 days |
| Mar 9, 9:18 AM CST | River Flood Warning | MOB | George, Greene, Perry | 21 days |
Nearby
River Flood Warnings in Mississippi, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.